# SDR ASAA0956467

- Difficulty date: August 27, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 9,555 hours, 2,781 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160041
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN A/C CONTROL IN AUTO SEEMS TO "HUNT" BETWEEN 10 DEG C 50 DEG C.  VERIFIED FWD CABIN TEMP NOT FOLLOWING TRUE CABIN TEMP.  CHANGED FWD CABIN TEMP SENSOR FILTER AND FWD CABIN TEMP INDICATION NORMAL PER MM 21 61 31 (FILTER CHANGED PER MM 21 61 06).  FWD CABIN TEMP SENSOR FAN TESTS NORMAL PER MM 21 61 11.
